# SDR CA080822014

- Difficulty date: July 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 19,662 hours
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Labyrinth Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, OIL WAS FOUND POOLING IN EXHAUST COLLECTOR, SUSPECT NR 5 LAB SEAL.
